Interesting observation about proviron

i want to share a strange but very interessting observation about proviron(syntetic dht)

a while ago i bought some proviron and wanted to try and see if i get any improvement,then decided that i would rather wait for andractim to try first

a friend of mine who used an antiandrogenic medication to cure his puberal acne got the same symptoms we all have (ed,fat gain,pseudogynecomastia ect…) and that lasted to the age of 30

i told him about proviron and that it could potentially improve his symptoms,he agreed to try it for two weeks
after the initial two weeks he have seen no improvement at all and told me it was like he was taking candies, so he stopped

a week after that he decided to try it again for few days then stopped again, he told me that he got a strange reaction that he couldnt explain,like extreme thrist

a few weeks later i’ve met him and i was extremly suprised by the phisical change he got…he got from fat with manboobs to ripped with almost no fat and apparents veins all around with no traning ,he also told me that his libido got from non exixtant to bothersome

i couldnt explain the reaction
the first question is why the first time he tried it he got no improvement at all,and only after he stopped and restarted that the changes was so drastic

it seems that the stop then restart has tiggered something at an epigenetic level

5 Likes

Hey, thanks for mentioning this.

I’m assuming your friend took Accutane for his acne, and it left him with PFS-like symptoms?

This is interesting to me because I have read about a few fellow post-Accutane patients who tried DHT analogues. One supposed recovery (within 14 months of stopping Accutane) and several non-recoveries. One person I spoke to on a regular basis had an initial recovery taking proviron, which faded away with continued use.

Please have him join this forum and share his story. We would all like to know if this recovery of your friend’s lasted or if it was only a temporary effect.

1 Like

When did it start?

1 Like

Uh. Interesting thread. Wish your friend posted a recovery story here. @kaisus are you still here?

2 Likes

This exact same thing happened to me. Took it and didn’t feel anything for 3 weeks and then i started feeling androgens. That proviron probably downregulated his upregulated receptors and it took some time. Is he still on proviron?

1 Like

Thos is very interesting and could explain a lot

1 Like

Yeah, the common theory: our receptors got upregulated with anti androgens, androgens does the opposite. Obviously trt is a very weak one no wonder not having any effects of it, but dht being 5 times more powerful than trt can do downregulate it…

1 Like

Well yes but as you can read, that guy took an anti- androgen. Probably Accutane.

So his problem was downregulated AR’s. And Proviron would downregulate them more which is not good at all.

So it is strange to me how he recovered with it. Maybe his problem was hormonal, not receptor damage. Who knows though! Human body is very complex.

Proviron didn’t work for me, i felt bad on higher dosages of it. But i remember the first 2 week cycle on just 25mg, and i felt good. But nothing lasted.